# SDR CA190221016

- Difficulty date: February 18, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 39,046 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 6130 · Propeller Braking
- Part: Brake
- Part number: FE1595007
- Condition: Seized
- Location: Rt Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE PERFORMING LINE CHECK IT WAS NOTED THAT THE RH PROPELLER WAS STIFF TO ROTATE BY HAND. RESISTANCE WAS FELT. PROP BRAKE ASSY REPLACED AND OPERATION RETURNED TO NORMAL. ALL TESTS COMPLETED SATISFACTORILY. (TC# 20190221016)
